# SDR A6WA201644225

- Difficulty date: August 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 33,557 hours, 31,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4019, EMERGENCY LIGHTS FROM ROWS 1 AND 2 WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY FLEX LIGHT STRIP AT ROW 1 AND 2 IAW AMM 33-51-01.  OPS CHECKED GOOD.
